Hello all. After having an ERCP in 2008, I experienced the following:
Bile Duct Blockage/Obstruction
Over the next few months, I had 4 JP drains coming out of my abdominal area as well as a tube going through my liver and bile duct.
Everything was fine for a several years, but over the last few months, I have experienced abdominal bloating/swelling that is not cured by taking PPI's.
For the last few days, I have experienced really bad abdominal swelling, nausea, as well as upper right quadrant pain that radiates to my back. My ALT liver test is about 5 point high.
I can't get in to see my GI doctor for another week.
If you have right upper quadrant pain and white stool could indicate disorders in the liver or gall bladder. If you have jaundice then it could point towards an obstructive disorder like gall stones or bile duct obstruction. The other causes for pain could be GERD (Gastro Esophageal Reflux Disease), where the acid contents of the stomach came up into the esophagus and peptic ulcer disease. Please consult your primary care physician for proper assessment and therapy.
If there is a bile duct obstruction, your liver function tests should reflect this. You could have your liver function tests done to know if the other enzymes are raised. In the meantime you could follow certain precautions. Avoid smoking and alcohol. Avoid drugs like paracetomol and sedatives. Get vaccinated for hepatitis A and B. Take a good protein diet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.